# SDR VNAA2019122421105

- Difficulty date: December 22, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 36,469 hours, 36,413 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Adg
- Condition: Unwanted Deploy
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADG SELF DEPLOYED IN FLIGHT - ADG SELF DEPLOYED IN FLIGHT - PERFORMED VISUAL INSPECTION OF ADG.   NO DEFECTS NOTED.   RE-STOWED ADG.
